... some mild side affects until last week. I've read more on side affects and I seem to be having much more, but not getting much help from my doc with the severity of side effects that have come up lately. I'm worried for my health ie blood pressure and the fact that I'm crawling out of my own skin is very uncomfortable. The chest pains that I've been having a very severe. Not sure what to do. Can anyone offer some advise for me?
I am currently working with my doc to reduce my klonopin. Things have been going faily well with?
Added 15 May 2014:
Dr has slowly reduced my dosages and we have been working on this since nov. of last year. I've been on klonopin for 16 years and am happy to get off this stuff, but slowly. I just wasn't expecting my life/work to stop with all of a sudden withdrawal symptoms. The most concerning symptoms are chest pain, shortness of breath, vertigo,(almost passed out at work yesterday!) severe blood pressure spike, creepy crawly feeling in my body, and the worst is feeling like my body is preparing for me to run a 50 mile marathon, now! Also a strange vision problem that is a little hard to explain, like I need to slap my face to bring my eyes back into focus. I'm too scared to drive at this point.
It sounds like your going to fast on your taper to have the withdrawals that you are having. Ask your doctor for a script of the clonidine patch as it helps with your high blood pressure, calms your heart down and slow down more on your taper and try to not do a cut of no more than 10% of the klonopin and hold for 10-14 days until you're stable before doing another cut.
I wish you the best,
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2010 • 5 answers
Posted 5 Apr 2011 • 3 answers
Posted earlier about being taken off the seroquel xr because of side effects. Still on klonopin and?
Posted 15 Jun 2011 • 1 answer
Posted 20 Feb 2012 • 10 answers
Posted 26 Jun 2013 • 1 answer